Alert archive / Nevada / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 23, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jun 3, 2009, 11:29 AM PDT for 4 counties in Nevada. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2009, 11:29 AM PDT (18:29 UTC)
- Expired
- Jun 3, 2009, 12:15 PM PDT
- In force
- 46 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
Counties Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 69 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 12:14 PM PDT | HAIL 0.25 | 5 S Virginia City, NV | PEA SIZE HAIL WITH HEAVY RAIN. PONDING WATER ON LOCAL STREETS. |
| Jun 3, 12:20 PM PDT | HAIL 0.25 | 5 Se Virginia City, NV | PEA SIZE HAIL WITH HEAVY RAIN. SOME PONDING ON STREETS. CALM WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 6.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KREV 031829 SVRREV NVC005-019-029-031-510-031915- /O.NEW.KREV.SV.W.0023.090603T1829Z-090603T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 1129 AM PDT WED JUN 3 2009 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CARSON CITY IN WESTERN NEVADA... THIS INCLUDES THE CITY OF CARSON CITY... NORTH CENTRAL DOUGLAS COUNTY IN WESTERN NEVADA... THIS INCLUDES THE CITY OF GARDNERVILLE... EXTREME WEST CENTRAL LYON COUNTY IN WESTERN NEVADA... SOUTHWESTERN STOREY COUNTY IN WESTERN NEVADA... THIS INCLUDES THE CITY OF VIRGINIA CITY... EXTREME SOUTH CENTRAL WASHOE COUNTY IN WESTERN NEVADA... * UNTIL 1215 PM PDT * AT 1126 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR JOHNSON LANE...OR NEAR GARDNERVILLE...AND MOVING NORTH AT 20 MPH. THIS STORM MAY PRODUCE WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. * LOCATIONS AFFECTED INCLUDE...CARSON CITY...DAYTON...GARDNERVILLE... INDIAN HILLS...JOHNSON LANE AND NEW WASHOE CITY. LAT...LON 3933 11980 3932 11951 3891 11959 3891 11982 TIME...MOT...LOC 1828Z 187DEG 27KT 3902 11970 $$ JAH
2 follow-up statements
000 WWUS55 KREV 031851 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1151 AM PDT WED JUN 3 2009 NVC005-019-029-031-510-031915- /O.CON.KREV.SV.W.0023.000000T0000Z-090603T1915Z/ STOREY NV-LYON NV-WASHOE NV-DOUGLAS NV-CARSON CITY NV- 1151 AM PDT WED JUN 3 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM PDT FOR CARSON CITY...NORTH CENTRAL DOUGLAS...EXTREME SOUTH CENTRAL WASHOE...EXTREME WEST CENTRAL LYON AND SOUTHWESTERN STOREY COUNTIES... AT 1145 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STRONGEST PORTION OF THIS STORM WAS 5 MILES EAST OF CARSON CITY AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IN THE STORM PATH INCLUDE...EAST CARSON CITY...DAYTON...GOLD HILL AND VIRGINIA CITY. LAT...LON 3933 11980 3932 11951 3891 11959 3891 11982 TIME...MOT...LOC 1846Z 187DEG 27KT 3916 11968 $$ RM
000 WWUS55 KREV 031909 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1209 PM PDT WED JUN 3 2009 NVC005-019-029-031-510-031915- /O.EXP.KREV.SV.W.0023.000000T0000Z-090603T1915Z/ STOREY NV-LYON NV-WASHOE NV-DOUGLAS NV-CARSON CITY NV- 1209 PM PDT WED JUN 3 2009 ...THE SEVERE THUNDERSTORM WARNING FOR CARSON CITY...NORTH CENTRAL DOUGLAS...EXTREME SOUTH CENTRAL WASHOE...EXTREME WEST CENTRAL LYON AND SOUTHWESTERN STOREY COUNTIES WILL EXPIRE AT 1215 PM PDT... THE STORM THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...THIS STORM STILL REMAINS QUITE STRONG AND IS CAPABLE OF PRODUCING HAIL UP TO DIME SIZE WITH WIND GUSTS TO 50 MPH ALONG WITH HEAVY RAIN. PEOPLE SHOULD KEEP AN EYE TO THE SKY THROUGH THIS AFTERNOON AND BE PREPARED TO MOVE TO SAFE SHELTER AS THUNDERSTORMS WILL REMAIN IN THE AREA. LAT...LON 3933 11980 3932 11951 3891 11959 3891 11982 TIME...MOT...LOC 1905Z 187DEG 27KT 3930 11966 $$ RM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 10:46 AM PDT, 43 minutes earlier.
Area forecast discussion, Jun 3, 10:46 AM PDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 1046 AM PDT WED JUN 3 2009 .UPDATE... GOING FORECAST IS GENERALLY IN GOOD SHAPE. DID NOTE THAT SPC HAS INCREASED THE SIZE OF THEIR SLIGHT RISK AREA TODAY. BASED ON FORECAST SOUNDINGS AND INSTABILITY PROGS THINK BEST POTENTIAL FOR SIGNIFICANT CONVECTION REMAINS ACROSS THE NW 1/3 OF THE CWA. WILL ADD SOME GUSTY WIND...SMALL HAIL AND HEAVY RAIN WORDING TO THE FAR N AND NW FOR THE AFTN. CLOUD COVER OVER SRN AREAS MAY INHIBIT CONVECTIVE DEVELOPMENT EARLY BUT INCREASE IN JET DYNAMICS ACROSS THE FAR S THROUGH THE DAY SHOULD AID DEVELOPMENT THERE. JET DYNAMICS INCREASE MORE FURTHER NORTH LATER TODAY AS WELL. FORECAST SOUNDINGS STILL MAINTAIN BEST MSTR ACROSS THE NRN CWA TODAY. THIS AGAIN IS THE AREA OF BIGGEST CONCERN FOR SIGNIFICANT CONVECTION. MLF && .PREVIOUS DISCUSSION... /ISSUED 306 AM PDT WED JUN 3 2009/ SHORT TERM... THE FOCUS FOR THE MOST WIDESPREAD AND INTENSE CONVECTION THE NEXT FEW DAYS WILL BE THE NORTHERN SIERRA AND INTO FAR WESTERN NEVADA... WITH MORE SCATTERED DIURNAL CONVECTION FURTHER OUT INTO THE GREAT BASIN. THE CONVECTIVE FOCUS ON THE NORTHWEST CWA IS DUE TO THE PROXIMITY TO THE DEFORMATION AXIS OF THE UPPER LOW OFF THE CALIFORNIA COAST AND AN IMPULSE MOVING OVER NORTHEAST CALIFORNIA TONIGHT AND THURSDAY MORNING. AS IN RECENT DAYS...A FEW STRONG THUNDERSTORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAIN CAN BE EXPECTED IN THE AFTERNOONS AND EVENINGS BUT THEY WILL BE TEMPERED BY MODEST INSTABILITY AND COPIOUS CLOUD COVER. STORMS FOR TODAY AND THURSDAY SHOULD CONTINUE TO HAVE DECENT FORWARD MOTION SO THIS SHOULD KEEP DOWN THE THREAT FOR FLASH FLOODING UNLESS STORMS TRAIN/REDEVELOP OVER THE SAME LOCATION. FRIDAY...THE UPPER LOW OFF THE COAST WILL FINALLY BEGIN EJECTING INLAND. THIS WILL BRING ANOTHER IMPULSE INTO THE REGION FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. ALSO...AS A SIDE CURIOSITY...700 MB TEMPS FALL TO 0 TO -2C FRIDAY. THIS WILL BRING THE CHANCE FOR A LIGHT DUSTING OF SNOW OR GRAUPEL ABOVE ABOUT 8500 FEET. SNYDER LONG TERM...SATURDAY THROUGH TUESDAY... SIGNIFICANT DIFFERENCES IN THE 00Z MODELS HAVE APPEARED AND THUS CONFIDENCE HAS DECREASED FOR LATE THIS WEEKEND AND EARLY NEXT WEEK. WILL GENERALLY FOLLOW THE ECMWF...WHICH THE GFS ENSEMBLES SUPPORT MORE THAN THE 00Z GFS. TEMPERATURES WILL REMAIN NEAR TO BELOW NORMAL WITH AN UNSETTLED PATTERN OVER THE AREA. FOR SATURDAY THE WEAKENING LOW OPENS INTO A TROUGH WITH MOIST AND SLIGHTLY UNSTABLE CONDITIONS OVER THE AREA. GFS TRIES TO DIG THE TROUGH OFF THE SOUTHERN CALIFORNIA COAST...A SOLUTION ONLY FOLLOWED BY A FEW OF ITS ENSEMBLE MEMBERS. AN AREA OF DEFORMATION OVER THE NORTHERN AREAS AND THE COLD POOL OF THE LOW OVER THE SOUTHERN AREAS SHOULD BE THE MAIN FOCUS FOR CONVECTION. DID BOOST POPS A BIT TO ACCOUNT FOR THIS. FOR SUNDAY THE TROUGH REMAINS OVER THE AREA...ECMWF IS MORE REASONABLE HERE AS IT SLOWLY ELONGATES THE TROUGH IN WEAK FLOW ALOFT THAN THE GFS PROGRESSIVE EASTWARD MOTION. MONDAY AND TUESDAY IS WHEN THE MODELS DIFFERENCES ARE GREATEST. ECMWF REDEVELOPS A LOW NEAR THE CALIFORNIA COAST...KEEPING THE AREA UNDER A HIGHER CHANCE FOR SHOWERS AND THUNDERSTORMS. THE GFS KEEPS A TROUGH OVER THE EASTERN GREAT BASIN WITH A DRIER NORTHWEST FLOW OVER THE AREA. INCREASED POPS TO CHANCE FOR THE SIERRA AND SLIGHT CHANCE FOR WESTERN NEVADA BASED ON ECMWF AND SUPPORT FROM GFS ENSEMBLES WHICH HAVE A CHANCE-LIKELY POPS OVER THE AREA MONDAY AND TUESDAY. BRONG AVIATION... SOME IFR FOG AND LOW STRATUS AGAIN THIS MORNING IN THE SIERRA...DUE TO RAIN OVER THE LAST SEVERAL DAYS. LOW CLOUDS AND FOG SHOULD BURN OFF BY 16Z. MOIST AND UNSTABLE CONTINUE WITH UPPER LOW OFF THE CALIFORNIA COAST. ISOLATED SHOWERS AND THUNDERSTORMS THIS MORNING WILL INCREASE OVER THE AREA 17-20Z. STORM MOTION WILL BE TO THE NORTH AT 15-20KTS...SO ANY MODERATE TO HEAVY RAIN OVER THE TERMINALS WILL OCCUR IN BRIEF PERIODS. VISIBILITY REDUCTIONS DOWN TO 1-2 MILES IN AREAS OF HEAVY RAIN. HAIL AND OUTFLOWS TO 45KTS POSSIBLE WITH THE STRONGER STORMS. SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH THE REST OF THE WEEK...AS THE LOW SLOWLY MOVES OVER THE SIERRA. BRONG && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && HTTP://WEATHER.GOV/RENO
Hazardous weather outlook, Jun 3, 10:55 AM PDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RENO NV 1055 AM PDT WED JUN 3 2009 CAZ070>073-NVZ001>005-0400600- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 1055 AM PDT WED JUN 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE REMAINS NEAR THE CALIFORNIA COAST WITH MOIST AND UNSTABLE CONDITIONS OVER THE AREA. THE GREATEST RISK FOR SHOWERS AND THUNDERSTORMS TODAY IS IN AN AREA FROM A BRIDGEPORT TO YERINGTON LINE NORTHWARD THROUGH THE TAHOE BASIN...RENO-SPARKS AND FERNLEY...EXTENDING INTO LASSEN AND NORTHERN WASHOE COUNTIES. SHOWERS AND THUNDERSTORMS IN THIS AREA WILL BE CAPABLE OF HEAVY RAIN...HAIL AND GUSTY OUTFLOW WINDS UP TO 50 MPH. THERE IS A SLIGHT RISK A FEW THUNDERSTORMS WILL BECOME SEVERE THIS AFTERNOON AND EARLY THIS EVENING ALONG AND NORTHWEST OF A LINE FROM TRUCKEE TO GERLACH. THE PRIMARY THREAT WITH ANY SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE HAIL AROUND 1 INCH IN DIAMETER AND GUSTY WINDS TO NEAR 65 MPH. HEAVY RAIN EVEN IN BRIEF 10 TO 15 MINUTE PERIODS MAY CAUSE MINOR FLOODING...ESPECIALLY IN AREAS THAT RECEIVED HEAVY RAIN OVER THE LAST COUPLE DAYS. ACROSS THE REST OF THE FORECAST AREA...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY PRODUCE SMALL HAIL...GUSTY OUTFLOW WINDS AND MODERATE TO HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LOW PRESSURE WILL REMAIN STATIONARY THURSDAY WITH SHOWERS AND THUNDERSTORMS LIKELY ACROSS THE NORTHERN SIERRA...FAR WESTERN NEVADA AND NORTHEAST CALIFORNIA. BY FRIDAY THE LOW WILL SLOWLY MOVE ONSHORE AND IS FORECAST TO REACH THE SIERRA FRIDAY NIGHT. THIS WILL ALLOW SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH SATURDAY. WHEN THE LOW MOVES OVERHEAD...IT WILL BRING COOLER TEMPERATURES TO THE REGION AND MAY LOWER SNOW LEVELS TO NEAR 8000 FEET FRIDAY NIGHT AND SATURDAY. SNOW ACCUMULATIONS ARE POSSIBLE IN THE HIGHER ELEVATIONS OF THE SIERRA. A NEW AREA OF LOW PRESSURE MAY DEVELOP NEAR THE CALIFORNIA COAST EARLY NEXT WEEK AND BRING ADDITIONAL CHANCES OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE. SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. HTTP://WEATHER.GOV/RENO
In the hours before
Special weather statement, Jun 3, 10:53 AM PDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1053 AM PDT WED JUN 3 2009 CAZ072-073-NVZ001>003-031815- GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-MINERAL AND SOUTHERN LYON COUNTIES-MONO- 1053 AM PDT WED JUN 3 2009 ...THUNDERSTORMS WILL AFFECT THE 395 CORRIDOR SOUTH OF CARSON CITY THROUGH NOON... AT 1047 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING SEVERAL STRONG THUNDERSTORMS FROM NEAR MARKLEEVILLE SOUTH TO BRIDGEPORT. THESE STORMS WERE MOVING NORTHEAST AT 15 MPH AND WILL MOVE ACROSS THE HIGHWAY 395 CORRIDOR BY 1130 AM. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...AND GUSTY WINDS OF AROUND 30 TO 40 MPH... ARE EXPECTED WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...GARDNERVILLE...MINDEN... GENOA...HOLBROOK JUNCTION...AND JOHNSON LANE. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JAH
Special weather statement, Jun 3, 11:00 AM PDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1100 AM PDT WED JUN 3 2009 CAZ071-031945- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- 1100 AM PDT WED JUN 3 2009 ...STRONG THUNDERSTORMS NORTH OF GENESEE MOVING NORTH TOWARD FREDONYER PASS... AT 1155 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS JUST NORTH OF GENESEE...OR 15 MILES NORTHEAST OF QUINCY...MOVING NORTH AT 25 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR...PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 40 MPH... ARE EXPECTED WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...ANTELOPE LAKE...FREDONYER PASS... GENESEE...SUSANVILLE...JANESVILLE AND SUSANVILLE MUNICIPAL AIRPORT. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JAH
Special weather statement, Jun 3, 11:14 AM PDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1114 AM PDT WED JUN 3 2009 CAZ071-031900- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- 1114 AM PDT WED JUN 3 2009 ...A LINE OF STORMS WILL AFFECT CENTRAL PLUMAS AND SOUTHWEST LASSEN COUNTIES THROUGH NOON... AT 1112 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF QUINCY TO 6 MILES SOUTHWEST OF SIERRAVILLE. THE STORMS WERE MOVING NORTH AT 20 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH... ARE EXPECTED WITH THESE STORMS. * LOCATIONS AFFECTED INCLUDE...BLAIRSDEN...CROMBERG...GENESEE... GRAEAGLE...JOHNSVILLE AND PLUMAS EUREKA STATE PARK. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JAH
Nearby
Severe Thunderstorm Warnings in Nevada, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.